| Model Number |
TPS-111-1111 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
08/17/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was reported that replacement poly inserts have been requested for revision surgery.Reason for revision is due to an infection that developed somewhere in the patients body and settled in the knee.Primary surgery occurred on (b)(6) 2020.Revision surgery is planned for (b)(6) 2022.The device manufacturing records were reviewed, and the device was manufactured per the specifications.All sterilisation requirements were met.
Event or Problem Description
It was reported that replacement poly inserts have been requested for revision surgery.Reason for revision is due to an infection that developed somewhere in the patients body and settled in the knee.Primary surgery occurred on (b)(6) 2020.Revision surgery is planned for (b)(6) 2022.